# SDR UPS05445169

- Difficulty date: July 23, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B017426
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 980 BETWEEN S20-22R FRAME FWD FACE FOUND CRACK, CRACK LENGTH 0.5" AND 0.75".  M/DECK BS 980 BTWEEN STR 20-22R FRAME REPAIRED AS PER HX RS R53-22-35344 AND UPS EO.B747-5310-22630-A.
